# SDR SWAA2012092407893

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 36,066 hours, 24,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5971447
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER AMM.
